Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 7, Pages 1090–1093 (Mi zvmmf4359)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

One class of methods of unconditional minimization of a convex function, having a high rate of convergence

Yu. E. Nesterov


Full text: PDF file (459 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 80–82

Bibliographic databases:

UDC: 519.854.2
MSC: Primary 90C25; Secondary 90C55, 65K05
Received: 28.01.1983

Citation: Yu. E. Nesterov, “One class of methods of unconditional minimization of a convex function, having a high rate of convergence”, Zh. Vychisl. Mat. Mat. Fiz., 24:7 (1984), 1090–1093; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 80–82

Citation in format AMSBIB
\Bibitem{Nes84}
\by Yu.~E.~Nesterov
\paper One class of methods of unconditional minimization of a~convex function, having a~high rate of convergence
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 7
\pages 1090--1093
\mathnet{http://mi.mathnet.ru/zvmmf4359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=755685}
\zmath{https://zbmath.org/?q=an:0605.90096}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 80--82
\crossref{https://doi.org/10.1016/0041-5553(84)90234-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4359
  • http://mi.mathnet.ru/eng/zvmmf/v24/i7/p1090

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Nazin, “Algorithms of inertial mirror descent in convex problems of stochastic optimization”, Autom. Remote Control, 79:1 (2018), 78–88  mathnet  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:421
    Full text:243
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021